# SDR ASAA2017052120844

- Difficulty date: May 21, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 27,741 hours, 8,272 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Locked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 HF INOP. GROUNDED - YES. PERFORMED BITE CHECK, REF AMM 23-11 TASK 801. PERFORMED BITE OF BOTH HF TRANSCEIVERS. FOUND NR 1 LOCKED. CYCLED POWER TO NR 1 SYSTEM. PERFORMED OPERATIONAL SYSTEM TEST, SYSTEM OPS CHECK NORMAL ON GROUND. GROUND VERIFICATION CHECKS GOOD.
